# SDR REXA2015011900063

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 18,280 hours, 11,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 A & B EXIT FLOOR ILLUMINATING STRIP MISSING.  INSTALLED EMER FLOOR PATH STRIP ON 12 A & B IAW AMM 12-51-01.
